Analytic Functions whose Real Parts are Bounded Below.
Mathematische Zeitschrift, Tome 115 (1970), pp. 252-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171351,
author = {Norman E. Tonti and Donald H. Trahan},
title = {Analytic {Functions} whose {Real} {Parts} are {Bounded} {Below.}},
journal = {Mathematische Zeitschrift},
pages = {252--258},
year = {1970},
volume = {115},
zbl = {0194.38501},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171351/}
}
Norman E. Tonti; Donald H. Trahan. Analytic Functions whose Real Parts are Bounded Below.. Mathematische Zeitschrift, Tome 115 (1970), pp. 252-258. http://geodesic.mathdoc.fr/item/MZ_1970__115_171351/